# SDR CA000919015

- Difficulty date: August 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Rt & Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  IN FLIGHT. ENCOUNTERED EXTREME TURBULENCE, BOTH L/R ENGINE OIL PRESS WARNING MESSAGES APPEAED. IT WAS NEAR IMPOSSIBLE TO CONTROL THE AIRCRAFT. THE LANDING WAS UNEVENTFUL. SEVERE TURBULENCE INSPECTION CARRIED OUT, NO DAMAGE RPORTED (FDR WAS REMOVED FOR READOUT).
